RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Skripnik, V P

Statistics Math-Net.Ru
Total publications: 34
Scientific articles: 34

Number of views:
This page:142
Abstract pages:2430
Full texts:998
References:26

http://www.mathnet.ru/eng/person22586
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/193779

Publications in Math-Net.Ru
1992
1. V. P. Skripnik, “Convergence in $L^2$ of solutions of systems with a small nonsymmetric matrix multiplying the derivative”, Izv. Vyssh. Uchebn. Zaved. Mat., 1992, 3,  51–55  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 36:3 (1992), 49–55
1991
2. V. P. Skripnik, “Relation between an implicit function and solutions of a singularly perturbed equation”, Mat. Zametki, 49:4 (1991),  124–129  mathnet  mathscinet  zmath; Math. Notes, 49:4 (1991), 414–418  isi
1989
3. V. P. Skripnik, “Nonlinear systems with an $L^2$-small matrix multiplying the derivative”, Izv. Vyssh. Uchebn. Zaved. Mat., 1989, 10,  51–56  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 33:10 (1989), 66–73
1988
4. V. P. Skripnik, “Convergence in $L^2$ of families of solutions of nonlinear systems with a small parameter multiplying the derivative”, Differ. Uravn., 24:2 (1988),  357–359  mathnet  mathscinet  zmath
1985
5. V. P. Skripnik, “Convergence in $L^2$ of solutions of systems with a small matrix multiplying the derivative”, Differ. Uravn., 21:10 (1985),  1717–1723  mathnet  mathscinet
1984
6. V. P. Skripnik, “Linear systems with a small matrix multiplying the derivative”, Izv. Vyssh. Uchebn. Zaved. Mat., 1984, 8,  40–45  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 28:8 (1984), 49–55
1983
7. V. P. Skripnik, “Degenerate systems and a degenerate parameter”, Differ. Uravn., 19:9 (1983),  1527–1534  mathnet  mathscinet
1982
8. V. P. Skripnik, “Degenerate linear systems”, Izv. Vyssh. Uchebn. Zaved. Mat., 1982, 3,  62–67  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 26:3 (1982), 78–84
1981
9. V. P. Skripnik, “Behavior of solutions of functional-differential equations with a bounded perturbation”, Differ. Uravn., 17:12 (1981),  2280–2282  mathnet  mathscinet  zmath
1980
10. V. P. Skripnik, “Degenerate systems and a small parameter multiplying the derivative”, Differ. Uravn., 16:3 (1980),  454–461  mathnet  mathscinet  zmath
1979
11. V. P. Skripnik, “Behavior of the solutions of systems with a transformed argument with small perturbation”, Izv. Vyssh. Uchebn. Zaved. Mat., 1979, 5,  52–57  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 23:5 (1979), 49–52
1978
12. V. P. Skripnik, “The behavior of the solutions in the case where the transformation of the argument depends on the solution”, Differ. Uravn., 14:5 (1978),  853–858  mathnet  mathscinet  zmath
1977
13. V. P. Skripnik, “Behavior of the solutions of equations with transformed argument”, Differ. Uravn., 13:8 (1977),  1532–1533  mathnet  mathscinet  zmath
14. V. P. Skripnik, “Asymptotic behavior of the solutions of systems with transformed argument”, Uspekhi Mat. Nauk, 32:1(193) (1977),  205–206  mathnet  mathscinet  zmath
1976
15. V. P. Skripnik, “Stability criteria for systems with transformed argument that are based on the symmetrization of matrices”, Differ. Uravn., 12:9 (1976),  1587–1595  mathnet  mathscinet  zmath
1975
16. V. P. Skripnik, “Stability of systems with a countable number of transformations of the argument”, Differ. Uravn., 11:5 (1975),  841–849  mathnet  mathscinet  zmath
17. V. P. Skripnik, “The stability of linear systems with perturbed argument”, Izv. Vyssh. Uchebn. Zaved. Mat., 1975, 5,  67–72  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 19:5 (1975), 52–55
1974
18. V. P. Skripnik, “Stability of systems of neutral type with a countable number of transformations of the argument”, Differ. Uravn., 10:9 (1974),  1662–1672  mathnet  mathscinet  zmath
1973
19. V. P. Skripnik, “The stability of certain systems with perturbed argument”, Differ. Uravn., 9:6 (1973),  1049–1057  mathnet  mathscinet  zmath
20. V. P. Skripnik, “The method of initial functions for equations of superneutral type”, Differ. Uravn., 9:5 (1973),  874–879  mathnet  mathscinet  zmath
1972
21. V. P. Skripnik, “The stability of certain systems with transformed argument”, Differ. Uravn., 8:9 (1972),  1705–1708  mathnet  mathscinet
1971
22. V. P. Skripnik, “Integral equations with deviating argument”, Differ. Uravn., 7:6 (1971),  1130–1132  mathnet  mathscinet  zmath
23. V. P. Skripnik, “Uniqueness and continuous dependence on initial conditions of the solutions of certain systems with transformed argument”, Differ. Uravn., 7:6 (1971),  1128–1129  mathnet  mathscinet  zmath
24. V. P. Skripnik, “Uniqueness and continuous dependence on initial conditions of the solutions of systems with transformed argument”, Izv. Vyssh. Uchebn. Zaved. Mat., 1971, 6,  86–94  mathnet  mathscinet  zmath
1969
25. V. P. Skripnik, “Systems with transformed argument in the case when the transformations of the argument are measurable with respect to time”, Izv. Vyssh. Uchebn. Zaved. Mat., 1969, 6,  71–79  mathnet  mathscinet  zmath
1968
26. V. P. Skripnik, “Degenerate systems and a small parameter at the derivative”, Differ. Uravn., 4:4 (1968),  646–658  mathnet  mathscinet  zmath
27. V. P. Skripnik, “Certain systems with transformed argument in the case when the transformations of the argument depend on the time and on the solution”, Differ. Uravn., 4:2 (1968),  225–232  mathnet  mathscinet  zmath
28. V. P. Skripnik, “Certain systems with transformed argument of neutral type”, Izv. Vyssh. Uchebn. Zaved. Mat., 1968, 8,  80–87  mathnet  mathscinet  zmath
1965
29. V. P. Skripnik, “Systems with transformed argument in the case where the transformed argument depends on its solutions”, Mat. Sb. (N.S.), 68(110):2 (1965),  274–281  mathnet  mathscinet  zmath
1964
30. V. P. Skripnik, “Degenerate systems and a small parameter multiplying the highest derivative”, Mat. Sb. (N.S.), 65(107):3 (1964),  338–356  mathnet  mathscinet  zmath
1963
31. V. P. Skripnik, “Systems with transformed argument. Boundary-value problems and the Cauchy problem”, Mat. Sb. (N.S.), 62(104):4 (1963),  385–396  mathnet  mathscinet  zmath
1962
32. V. P. Skripnik, “Some criteria for boundedness or unboundedness of solutions of systems of linear differential equations”, Izv. Vyssh. Uchebn. Zaved. Mat., 1962, 2,  151–161  mathnet  mathscinet  zmath
1961
33. V. P. Skripnik, “On a boundary-value problem and certain questions on the oscillatory character of the solutions”, Mat. Sb. (N.S.), 55(97):4 (1961),  449–472  mathnet  mathscinet  zmath
34. V. P. Skripnik, “Some criteria for boundedness of solutions of systems of non-linear differential equations”, Mat. Sb. (N.S.), 54(96):4 (1961),  469–488  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019